Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Mo Zhou, Graduate Student

Mo Zhou

I am a Ph.D. candidate at Department of Mathematics. I do research on scientific computing problems using machine learning techniques. If you have any question about me or you are seeking for collaboration, please do not hesitate to send me an email.

Contact Info:
Office Location:  
Email Address: send me a message

Recent Publications

  1. Zhou, M; Han, J; Lu, J, ACTOR-CRITIC METHOD FOR HIGH DIMENSIONAL STATIC HAMILTON-JACOBI-BELLMAN PARTIAL DIFFERENTIAL EQUATIONS BASED ON NEURAL NETWORKS, Siam Journal on Scientific Computing, vol. 43 no. 6 (January, 2021), pp. A4043-A4066, Society for Industrial & Applied Mathematics (SIAM) [doi]  [abs]
  2. Han, J; Lu, J; Zhou, M, Solving high-dimensional eigenvalue problems using deep neural networks: A diffusion Monte Carlo like approach, Journal of Computational Physics, vol. 423 (December, 2020) [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320